# SDR DALA2023022701425

- Difficulty date: February 21, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 85,712 hours, 16,858 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 1R DOOR 'SLIDE' STATUS WARNING LIGHT LENS MISSING. CORRECTIVE ACTION: RPLD 'SLIDE' LENS. OPN GOOD AT 1R DOOR. REF B767-400 AMM 52-73 (9683192)
